Infinite divisibility of solutions to some self-similar integro-differential equations and exponential functionals of Lévy processes

Patie, Pierre (2009). Infinite divisibility of solutions to some self-similar integro-differential equations and exponential functionals of Lévy processes. Annales de l'Institut Henri Poincaré - probabilités et statistiques, 45(3), pp. 667-684. Bethesda, Md.: Association des Publications de l'Institut Henri Poincaré 10.1214/08-AIHP182

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Patie, Pierre Bernard

ISSN:

0246-0203

Publisher:

Association des Publications de l'Institut Henri Poincaré

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 15:22

Last Modified:

01 Apr 2014 03:38

Publisher DOI:

10.1214/08-AIHP182

Web of Science ID:

000283527700004

URI:

https://boris.unibe.ch/id/eprint/36856 (FactScience: 206303)

Actions (login required)

Edit item Edit item
Provide Feedback